Panadol Cold And Flu Relief Tablets 12 Tablets

€4.90

Code C68A9123DAA2E5D0

Utilising a combination of Paracetamol and Caffeine, Panadol Cold & Flu Relief tablets are an effective solution for a variety of symptoms and pains along with fever.

Add to Basket
Product Information

Panadol Cold & Flu Relief tablets provide fast and effective relief of the symptoms associated with colds and flu. Paracetamol is a painkiller (analgesic) and is effective against headaches, aches and pains. It also reduces fever (antipyretic). Caffeine acts as a mild stimulant to further help the effectiveness of paracetamol.

  • Fast acting effective pain relief
  • Gentle on the stomach

How To Use

Please read the enclosed leaflet carefully before taking these tablets.

Adults and children over 12 years: Take 2 tablets every 4 hours as required.
Do not take more frequently than every 4 hours.
Do not take more than 8 tablets in 24 hours.

Active Ingredients

Ingredients: Paracetamol 500mg, Caffeine 65mg, Pregelatinised And Maize Starch, Povidone, Potassium Sorbate, Talc, Stearate Acid And Croscarmellose Sodium, The Film Coat Contains: Hypromellose, Triacetin And Potassium Sorbate, See Leaflet For Further Information

Delivery Info

In store collections are free of charge.

Free Delivery for orders over €39 in Ireland and NI. €4.95 charge applies for orders under €39.

Deliveries in Republic Of Ireland
Delivery by Fastway.

Deliveries to Northern Ireland
Delivery by Royal Mail, No custom charges to Northern Ireland.

Deliveries to England, Wales and Scotland
Delivery by Royal Mail. Customs charges may be incurred, depending on your order value.

International Deliveries
Orders subject to review. Orders Delivery by Royal Mail or An Post. Customs charges may be incurred, depending on your order value.Please note, for security and legal reasons, certain items are prohibited with An Post  and Royal Mail. We will contact you if your items are on the prohibited list. Orders may require a signature upon receipt.

Shipping delivery times may vary depending on the following:

  • During promotional campaigns.
  • During busy postal periods including, bank holidays and weekends.
  • Location.

For orders to the rest of the world, please contact info@ronaghans.ie before ordering.

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details

Not recommended for children under 12 years.

For professional advice on medicines consult your pharmacist.

DO NOT TAKE:

  • If you are allergic to paracetamol or any of the ingredients listed on the pack.

DO NOT EXCEED THE STATED DOSE..

DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL.

CONTAINS PARACETAMOL

CONSULT YOUR DOCTOR:

  • If symptoms persist.

Prolonged use except under medical supervision may be harmful.

IMPORTANT:

This product should only be used when clearly necessary.

IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL. PLEASE READ ENCLOSED LEAFLET CAREFULLY.

STORE OUT OF REACH AND SIGHT OF CHILDREN

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty